# SDR IPXA11566081

- Difficulty date: April 1, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102476
- Condition: Gouged
- Location: Bs 480 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, GOUGES ON BS 480 FRAME INBD FLANGE BETWEEN STR 15-16 RT. (MARKED)  REPAIRED BS 480 FRAME IAW EO B757-5310-42255-A DATED 04/15/2011 AND ER 11-02215.
